- -

The diagonal of a first countable paratopological group, submetrizability, and related results

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The diagonal of a first countable paratopological group, submetrizability, and related results

Show full item record

Arhangelskii, A.; Bella, A. (2007). The diagonal of a first countable paratopological group, submetrizability, and related results. Applied General Topology. 8(2):207-212. doi:10.4995/agt.2007.1881.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83066

Files in this item

Item Metadata

Title: The diagonal of a first countable paratopological group, submetrizability, and related results
Author: Arhangelskii, A.V. Bella, Angelo
Issued date:
Abstract:
[EN] We discuss some properties stronger than Gδ-diagonal. Among other things, we prove that any first countable paratopological group has a Gδ-diagonal of infinite rank and hence also a regular Gδ-diagonal. This answer a ...[+]
Subjects: Gδ-diagonal of rank n , Semitopological and paratopological groups , Souslin number , Submetrizability
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1881
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1881
Type: Artículo

References

Arhangel’skii, A. V., & Burke, D. K. (2006). Spaces with a regular <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:msub><mml:mi>G</mml:mi><mml:mi>δ</mml:mi></mml:msub></mml:math>-diagonal. Topology and its Applications, 153(11), 1917-1929. doi:10.1016/j.topol.2005.07.013

A. V. Arhangel'skii and R. Buzyakova, The rank of the diagonal and submetrizability, Comment. Math. Univ. Carolinae 47, no. 4 (2006), 585–597.

A. Bella, More on cellular extent and related cardinal functions, Boll. Un. Mat. Ital. 7, no. 3A (1989), 61–68. [+]
Arhangel’skii, A. V., & Burke, D. K. (2006). Spaces with a regular <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:msub><mml:mi>G</mml:mi><mml:mi>δ</mml:mi></mml:msub></mml:math>-diagonal. Topology and its Applications, 153(11), 1917-1929. doi:10.1016/j.topol.2005.07.013

A. V. Arhangel'skii and R. Buzyakova, The rank of the diagonal and submetrizability, Comment. Math. Univ. Carolinae 47, no. 4 (2006), 585–597.

A. Bella, More on cellular extent and related cardinal functions, Boll. Un. Mat. Ital. 7, no. 3A (1989), 61–68.

Buzyakova, R. Z. (2006). Cardinalities of ccc-spaces with regular <mml:math altimg=«si1.gif» overflow=«scroll» xmlns:xocs=«http://www.elsevier.com/xml/xocs/dtd» xmlns:xs=«http://www.w3.org/2001/XMLSchema» xmlns:xsi=«http://www.w3.org/2001/XMLSchema-instance» xmlns=«http://www.elsevier.com/xml/ja/dtd» xmlns:ja=«http://www.elsevier.com/xml/ja/dtd» xmlns:mml=«http://www.w3.org/1998/Math/MathML» xmlns:tb=«http://www.elsevier.com/xml/common/table/dtd» xmlns:sb=«http://www.elsevier.com/xml/common/struct-bib/dtd» xmlns:ce=«http://www.elsevier.com/xml/common/dtd» xmlns:xlink=«http://www.w3.org/1999/xlink» xmlns:cals=«http://www.elsevier.com/xml/common/cals/dtd»><mml:msub><mml:mi>G</mml:mi><mml:mi>δ</mml:mi></mml:msub></mml:math>-diagonals. Topology and its Applications, 153(11), 1696-1698. doi:10.1016/j.topol.2005.06.004

C. Liu, A note on paratopological groups, Comment. Math. Univ. Carolinae 47, no. 4 (2006), 633–640.

V. Mc Arthur, Gδ-diagonal and metrization theorems, Pacific J. Math. 44 (1973), 213–217.

V. V. Uspenskii, Large F -discrete spaces having the Souslin property, Comment. Math. Univ. Carolinae 25, no. 2 (1984), 257–260.

Zenor, P. (1972). On spaces with regularGδ-diagonals. Pacific Journal of Mathematics, 40(3), 759-763. doi:10.2140/pjm.1972.40.759

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record